Bounded linear operators in transversal functional probabilistic space
Novi Sad Journal of Mathematics, Tome 42 (2012) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2012_42_1a_0,
author = {Renu Chugh, and Sushma Devi},
title = {Bounded linear operators in transversal functional probabilistic space},
journal = {Novi Sad Journal of Mathematics},
pages = {1-7},
year = {2012},
volume = {42},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2012_42_1a_0/}
}
Renu Chugh,; Sushma Devi. Bounded linear operators in transversal functional probabilistic space. Novi Sad Journal of Mathematics, Tome 42 (2012) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_2012_42_1a_0/